# SDR AALA202506091260

- Difficulty date: May 22, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  CENTER FITTING BTW FR 16 AND FR 20 AT LEVEL STR 23L AT FWD GALLEY AREA, MEASURES OF CORROSION ARE  L=0.893 IN, W=0.596 IN, D= 0.002 IN. MAINTENANCE REPLACED NEW CENTER FITTING LOC. BTW FR 16 AND FR 20 AT LEVEL STR 23L AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801 A319 SRM-51-72-11-911-001 AND DWG D53112109, DWG D53112198.
